MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-607
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address painful knee with limited rom.Surgeon downsized poly and resected patella.No surgical delay.Doi: unknown, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
ATTUNE CR RP INSRT SZ 6 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12378646
Report Number1818910-2021-18845
Device Sequence Number3924895
Product Code NJL
UDI-Device Identifier10603295047889
UDI-Public10603295047889
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-30-607
Device Catalogue Number151630607
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 6 7MM; ATTUNE CR RP INSRT SZ 6 7MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight84